Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC PROWATER; GUIDE WIRE
Model Number
N/A
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Tried to cross mid lad cto with prowater tip broke off tried to retrieve with retrievable device end up stenting over the tip portion to keep in place.No complications.
New Search
Submit an Adverse Event Report
Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
12122687
Report Number
3004718255-2021-00227
Device Sequence Number
3397788
Product Code
DQX
UDI-Device Identifier
14547327056127
UDI-Public
(01)14547327056127(17)231231(10)210127A10A
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
06/25/2021
Report Date
(Section F)
07/06/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/31/2023
Device Model Number
N/A
Device Catalogue Number
AGH146000
Device Lot Number
210127A10A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
06/25/2021
Device Age
5 MO
Event Location
Hospital
Date Report to Manufacturer
07/06/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
07/06/2021